MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. ARTHROSCOPY PACK; GENERAL SURGERY TRAY (KIT)

DEROYAL INDUSTRIES, INC. ARTHROSCOPY PACK; GENERAL SURGERY TRAY (KIT)
Model Number 89-10535
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
The yellow timeout sheet has some type of grease stain on it.
 
Additional Manufacturer Narrative
A complaint was received on (b)(6) 2023 reporting the yellow timeout sheet has some type of grease stain on it.The root cause for this event was unable to be determined.There are these areas which could have contributed to the grease being found on the timeout sheet: possible assembly slip lapse error, and possible that the label had been dropped by unknown source before it got to the manufacturing facility.The following corrective action has been taken by deroyal: manufacturing personnel were retrained on the work order process procedure acd.Qlp.034, on defective components.Per work order process procedure acd.Qlp.034, if at any time during the assembly process defective components are found, they shall be placed in the defective component bins placed on each line.At the end of the day, the defective components will be removed from the assembly area and placed in an area designated for defects.Production records were reviewed, and no issues were found.As a preventive action an inventory check of the timeout sheet was made by deroyal, a total of 80 of the 1260373 were inspected, and no discrepancies were identified during the inspection.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
ARTHROSCOPY PACK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer Contact
melissa logsdon
200 debusk lane
powell, TN 37849
8653626157
MDR Report Key16273920
Report Number3005011024-2023-00004
Device Sequence Number7492820
Product Code LRO
UDI-Device Identifier00749756363563
UDI-Public00749756363563
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K842648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number89-10535
Device Catalogue Number89-10535
Device Lot Number56631291
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2023
Initial Report FDA Received Date01/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown